Úplné zobrazení záznamu

Toto je statický export z katalogu ze dne 11.02.2017. Zobrazit aktuální podobu v katalogu.

Bibliografická citace

.
0 (hodnocen0 x )
ER
El. časopis z www.jib.cz
Elektronický zdroj
ONLINE
[Charlottesville, Va.] : University of Virginia, 1884-
Externí odkaz    Plný text (ověřit prostřednictvím SFX Jednotné informační brány) 


1939-8980
Tištěná verze vychází od vol. 1, no. 1 (Mar. 1884)-v. 12, no. 6 (June 1899); ser. 2, v. 1, no. 1 (Oct. 1899).
6x ročně, 1950-
4x ročně, Oct. 1899-1949
Vychází nepravidelně, 1884-June 1899
Print version: Annals of mathematics, ISSN 0003-486X
Plný text je přístupný pouze z počítačů Ostravské univerzity
Plný text je volně přístupný
Electronic reproduction. [S.l.] : HathiTrust Digital Library, 2010.
Master and use copy. Digital master created according to Benchmark for Faithful Digital Reproductions of Monographs and Serials, Version 1. Digital Library Federation, December 2002. http://purl.oclc.org/DLF/benchrepro0212
Published under the auspices of the University of Virginia, 1884-June 1899; of Harvard University, Oct. 1899-July 1911; of Princeton University, Sept. 1921-Mar. 1966; by Princeton University Press for Princeton University and the Institute for Advanced Study, May 1966-
Description based on JSTOR World Wide Web homepage; title from title screen.
Latest issue consulted: Vol. 166, no. 2 (Sept. 2007) (Princeton website, viewed Sept. 2007).
000138000
(OCoLC)37032255
(SFX)954925380980

Zvolte formát: Standardní formát Katalogizační záznam Zkrácený záznam S textovými návěštími S kódy polí MARC